# SDR DALA13011403273

- Difficulty date: March 6, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT PASSENGER & CREW DOOR SILL BEAM INBD FR68 UPPER SURFACE FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED THE DEEPEST DAMAGE LIMITS L=0.60" W=0.50" D=0.035 FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  ACCOMPLISHED REPAIR IAW SRM 53-41-14, FIG 201 & ER/A 508987-14 REV.
